Muslim, M and Conca, Carlos and Nandakumaran, AK (2010) Approximation of solutions to fractional integral equation. In: Computers & Mathematics with Applications, 59 (3). pp. 1236-1244.
frac.pdf - Published Version
Restricted to Registered users only
Download (552Kb) | Request a copy
In this paper we shall study a fractional integral equation in an arbitrary Banach space X. We used the analytic semigroups theory of linear operators and the fixed point method to establish the existence and uniqueness of solutions of the given problem. We also prove the existence of global solution. The existence and convergence of the Faedo–Galerkin solution to the given problem is also proved in a separable Hilbert space with some additional assumptions on the operator A. Finally we give an example to illustrate the applications of the abstract results.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Keywords:||Fractional integral equation; Banach fixed point theorem; Analytic semigroup; Mild solution.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||14 Jul 2010 06:46|
|Last Modified:||19 Sep 2010 06:10|
Actions (login required)